My last period ended February 20th. I had a miscarriage in early November and so the doctor's gave me a low-estrogen birth control (loestrin 24), that I have been taking since mid-November. I have not had any problems with it as far as spotting or cramping or headaches, etc.
I missed my pill on Friday but I took it Saturday morning as soon as I woke up and have been consistent with it since. On Sunday I noticed some dark spotting on my liner. My fiancee and I did have unprotected sex on Monday. Over the past three days I have experienced some brown spotting and very light (almost pink) blood spotting. I have also been a little crampy and nauseous. Today, especially, I woke up and was dry heaving. I have not noticed any unusual fatigue or headaches.
Is it possible I may be pregnant or are these just a side effect of the birth control that I have not experienced before? When I was pregnant before I never had any spotting or bleeding. I also didn't have any side effects until I was almost 8 weeks pregnant.
Spotting and menstrual irregularity is a common side effect of birth control pill intake.It seems that the spotting you had might be because you missed the pill and then took later.Have you taken the other pills regularly?Is this the first time you missed pill because missing them decreases its efficacy and chances of pregnancy are there.
If the bleeding is heavy,prolonged and unusual kindly see a Gynaecologist for evaluation.
i brown spotting for three days thinking it my period.everything went back to normal.now i feel bad sometimes in the day and today i woke up with side pains .is this a sign of early pregnancy .and i have not taken a pregnancy test as yet
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.